Suggest Treatment For Nausea And High Blood Sugar Levels
Treatment of nausea and vomiting
Hi XXXX, thanks for asking from HCM.
I can understand your concern. The Ozurdex injection can cause few eye complications like swelling, macular edema, elevated intra-oscular pressure. All these complications can cause severe headache with nausea and vomiting.
If your husband is having headache along with nausea, vomitings, then you must consult ophthalmologist to rule out any possible side effect. Sometimes, pain of injection in eye can cause vagal stimulation and thus nausea/vomitings. This vagal stimulation will subside on its own.
His blood sugar is okay.
If symptoms are persistent, then to control nausea and vomiting, you can follow few tips
- Give him tablet pantoprazole with domperidone combination after proper prescription.
- Make him relax in dim light room. Avoid any bright light.
- If there is headache, you can give him combination of acetaminophen and paracetamol after proper prescription.
Hope it will help you. If still any doubt, do let me know.
Thanks. Take care.
Hi XXXX, thanks a lot for the appreciation.
If you need any help, do let me know. I ll be happy to help you.